Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im currently on minocycline twice a day, along with that i cleanse with neutrogena extra gentle cleanser in the morning and night and do duac in the morning and tazorac at night

i still have some acne but most of it is gone; however, the worst part is my face is left with A LOT of these tiny little red marks all over my face

Attached is a pic to show u an example of what its like, its from my iphone so assume they are worse than it looks. my skin is smooth, but it looks like its scarred.

Ive read through the pinned topics and some others but I dont know which treatment for these red marks would work best for me with my current acne regimen, any advice would be amazing!

post-79357-1219389037_thumb.jpg

post-79357-1219389037_thumb.jpg

Share this post


Link to post
Share on other sites

I think by being on mino, duac and tazorac your skin will be extremely sensitive. Give tazorac some time, I remember my derm told me that it'll reduce my hyperpigmentation but won't really do much for the redmarks if I remembered correctly.

Share this post


Link to post
Share on other sites

the website suggested mederma, I'll give that a shot anyone else have any other products or remedies they think I shud try I'm really desperate cuz school starts in a few weeks and I want to look good

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×